Naloxone Kit

  • Complete workplace Naloxone kit for the emergency treatment of a known or suspected opioid overdose.
  • Ideal for workplaces with a high-risk setting (ie. construction sites, bars and nightclubs).
  • Packaged in a portable plastic box
  • Includes mounting hardware
  • Click here to view the amended OHS Act

What’s Included?

  • 2 x NARCAN® (Naloxone Hydrochloride) Nasal Spray – 4 mg/0.1 ml
  • 1 x CPR Face Shield w/One-Way Filtered Valve
  • 1 x Nitrile Disposable Gloves – Large (2/Pack)
  • 2 x Antimicrobial Hand Towelettes
  • 6 x Spring-Lok Security Seals

$239.99

SKU: 14258
In Stock
Ships within 7-9 business days

Product Description

BE PREPARED TO HELP REVERSE AN OPIOID OVERDOSE

WHAT ARE OPIOIDS AND WHO IS AT RISK FOR AN OPIOID OVERDOSE?
Opioids are a class of drugs that work by acting on specific receptors found in the brain and in the nervous system to reduce the amount of pain a person feels. Prescription opioids include codeine, morphine, oxycodone and hydromorphone.

Taking too many opioids can lead to an overdose, which can stop someone from breathing. The person may also experience other symptoms.

Anyone taking an opioid is at risk of a dangerous response, even if it is prescribed and taken properly.

WHAT IS NARCAN® NASAL SPRAY AND HOW DOES IT WORK?
NARCAN® Nasal Spray is an intranasal form of naloxone. It is used to treat someone who has overdosed on opioids. NARCAN® Nasal Spray can be used by anyone to reverse the effects of the overdose until medical help arrives.

Opioid drugs work by acting on specific receptors found in the brain and nervous system. When these drugs attach to those receptors, they reduce the amount of pain felt. Taking too many opioids can lead to an overdose and that can stop someone from breathing. The person may also experience other symptoms. NARCAN® Nasal Spray stops the opioids from being attached to the receptors, and this reverses the effects and symptoms of the overdose.

WHAT IS NARCAN® NASAL SPRAY USED FOR?
NARCAN® Nasal Spray can be administered to individuals that show signs of an opioid overdose. Signs of an opioid overdose include:
• Pale and clammy skin
• Extreme drowsiness or passing out
• Unable to be woken up by shouting, shaking of shoulders or touch, e.g. firmly rubbing middle of chest
• Breathing that is very slow, irregular or has stopped
• Slowed or no heartbeat
• Pinpoint pupils

NARCAN® Nasal Spray does not reduce the effects of an overdose caused by other drugs such as:
• barbiturates
• benzodiazepines
• psychostimulants (for example: cocaine, amphetamines or methylphenidate)
• alcohol
• anesthetics
• sedatives

Giving NARCAN® Nasal Spray to a person because of a non-opioid overdose is unlikely to cause more harm.

HOW DO YOU ADMINISTER NARCAN® NASAL SPRAY?

Always read the label and follow the instructions for use before giving someone NARCAN® Nasal Spray.

NARCAN Nasal Spray - Instructions for Use

WHAT ARE THE POSSIBLE SIDE EFFECTS OF NARCAN® NASAL SPRAY?
Possible side effects include:

• Swelling, dryness, congestion in the nose
• Runny nose
• Yawning
• Nervousness
• Pain
• Aggressive behaviours, irritability, restlessness, agitation
• Increased blood pressure
• Increased heart rate
• Nausea, vomiting, diarrhea, abdominal cramps
• Fever, sweating, shivering, chills, tremors, trembling
• Weakness
• Seizures, shaking, muscle spasms
• Dizziness, headache